Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Behavior of solutions of difference - differential equations

  • 17 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. Mandelbrojt, Closure Theorems and Composition Theorems [in Russian], Izd. Inostr. Lit., Moscow (1962).

  2. 2.

    K. I. Babenko, “On certain classes of spaces of infinitely differentiate functions,” Dokl. Akad. Nauk SSSR,132, No. 6, 1231–1234 (1960).

  3. 3.

    M. M. Dzhrbashyan, “Unicity theorems for Fourier transforms and for infinitely differentiable functions,” Izv. Akad. Nauk Arm. SSR Ser. Mat.,10, No. 6, 7–24 (1957).

  4. 4.

    N. N. Chaus, “The nonexistence of rapidly decreasing solutions in a half-strip,” Ukr. Mat. Zh.,28, No. 2, 213–221 (1976).

  5. 5.

    S. Mandelbrojt, Séries de Fourier et Classes Quasi-analytiques de Fonctions, Gauthier-Villars, Paris (1935).

  6. 6.

    I. M. Gelfand and G. E. Shilov, Generalized Functions, Vol. 2, Academic Press, New York (1968).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 3, pp. 419–423, May–June, 1977.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chaus, N.N. Behavior of solutions of difference - differential equations. Ukr Math J 29, 323–326 (1977).

Download citation


  • Differential Equation